# SDR VNAA0302013

- Difficulty date: February 16, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 20,004 hours, 17,597 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Failed
- Location: Rt Prop De-Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RIGHT HAND PROP DE-ICE FAIL CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED, CLEANED, AND REPOSITIONED THE RT BRUSH BLOCK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
